JournalsprimsVol. 50, No. 1pp. 153–167

On the Ampleness of Positive CR Line Bundles over Levi-flat Manifolds

  • Masanori Adachi

    Nagoya University, Japan
On the Ampleness of Positive CR Line Bundles over Levi-flat Manifolds cover
Download PDF

Abstract

We give an example of a compact Levi-flat CR 3-manifold with a positive-along-leaves CR line bundle which is not ample with respect to transversely infi nitely di fferentiable CR sections. This example shows that we cannot improve the regularity of the Kodaira type embedding theorem for compact Levi-flat CR manifolds obtained by Ohsawa and Sibony.

Cite this article

Masanori Adachi, On the Ampleness of Positive CR Line Bundles over Levi-flat Manifolds. Publ. Res. Inst. Math. Sci. 50 (2014), no. 1, pp. 153–167

DOI 10.4171/PRIMS/127